Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

22 year old with mood swings, loss of appetite, excessive hair loss. What can be wrong?

Hi, I m a 22 y/o female. Basically, I ve been feeling down and moody for the past few months. Apart from that, I seem to lost my appetite from time to time. I used to sleep around 5-6hours a day, but now, I feel tired easily and I have trouble waking up early. My hair drops a lot to the extent that my sister complains about it. What can be wrong? :( Thank you for answering!
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for your query.
Your symptoms suggest depressive disorder, it is a debilitating disease that can seriously affect a person's health and life. People with major depression experience extended periods of sadness, emptiness and despair and they are often unable to enjoy activities that they once found pleasurable, their eating habits and behavior is affected.
You are advised to visit a psychiatrist to manage it.
Hope it helps.
Take care!
Answered: Mon, 1 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor